# SDR FDEA201308151903

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INBD CREASE BEAM CHORD CORRODED.  REMOVED CORROSION IAW-SRM-51-10-02, ORIG. MAT .080 100 PERCENT MAT LOSS, OUT OF LIMITS IAW-SRM-53-30-15 DETAIL VI FIG 101, PROCURED NEW BEAM PN 143N8328U53, BATCH 0002482082, LOCATED AND DRILLED IAW SRM-51-40-02 AND DWG  143N8322, R & R INBD CREASE BEAM FROM STA 665-755 LT) IAW-SRM-51-40-02 AND DWG 143N8322, CAT."A" MAJOR REPAIR.
